# SDR SCNA99150

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, THE NUMBER TWO COMPRESSOR STALLED WHEN POWER WAS ADDED.  LUBRICATED PRBC VALVE IAW MM 720000.  OPERATIONAL CHECK ON VALVE OK.
